Minimal colorings for properly colored subgraphs

Y. Manoussakis, M. Spyratos, Zs Tuza, M. Voigt

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

We give conditions on the minimum number k of colors, sufficient for the existence of given types of properly edge-colored subgraphs in a k-edge-colored complete graph. The types of subgraphs we study include families of internally pairwise vertex-disjoint paths with common endpoints, hamiltonian paths and hamiltonian cycles, cycles with a given lower bound of their length, spanning trees, stars, and cliques. Throughout the paper, related conjectures are proposed.

Original languageEnglish
Pages (from-to)345-360
Number of pages16
JournalGraphs and Combinatorics
Volume12
Issue number4
Publication statusPublished - Jan 1 1996

    Fingerprint

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this

Manoussakis, Y., Spyratos, M., Tuza, Z., & Voigt, M. (1996). Minimal colorings for properly colored subgraphs. Graphs and Combinatorics, 12(4), 345-360.